Results 1 to 7 of 7
  1. #1
    Oliveo is offline Female Member
    Join Date
    Aug 2014
    Posts
    9

    Winny rapid heart rate?

    Hi there,

    I am a 120lb female. Currently taking 5mg stanazolol (2.5mg am and pm).

    I am on my fourth day of this and I have been experiencing a rapid rate heart rate. It is not irregular just faster than normal. My heart rate also pounds like I have just sprinted for 10 mins after just 1 heavy set. This has been occurring since my first 2.5mg on my first day.

    Has anyone else experienced this?

  2. #2
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    That's a common reaction to androgens.

  3. #3
    Khazima's Avatar
    Khazima is offline Knowledgeable Member
    Join Date
    Aug 2014
    Location
    Sydney
    Posts
    2,058
    Did you really need to make the exact same thread 20 minutes later after you got your answer?

  4. #4
    Oliveo is offline Female Member
    Join Date
    Aug 2014
    Posts
    9
    Uh no, but my original post wasn't showing. So I tried again and then both posts came up. No need to be mean about it ��

  5. #5
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,450
    Quote Originally Posted by Oliveo View Post
    Uh no, but my original post wasn't showing. So I tried again and then both posts came up. No need to be mean about it ��
    Dont worry about it, most of us have done the same. It's just we get a lot of kids and newbies who if they dont get a response right away then feel they need to post it again because most everyone is looking for instant gratification, instant results (steroids = magic pill) and instant answers.

    Sometimes we tend to jump to conclusions. I am guilty of it myself once or twice.

    Welcome.

  6. #6
    Khazima's Avatar
    Khazima is offline Knowledgeable Member
    Join Date
    Aug 2014
    Location
    Sydney
    Posts
    2,058
    Quote Originally Posted by lovbyts View Post
    Dont worry about it, most of us have done the same. It's just we get a lot of kids and newbies who if they dont get a response right away then feel they need to post it again because most everyone is looking for instant gratification, instant results (steroids = magic pill) and instant answers.

    Sometimes we tend to jump to conclusions. I am guilty of it myself once or twice.

    Welcome.
    Aha too right, sorry Oliv!

  7. #7
    Oliveo is offline Female Member
    Join Date
    Aug 2014
    Posts
    9
    No worries, I guess it is annoying. My heart rate seems to have gone back to normal (or close to). I found someone who had had a similar problem that had been advised that it can be due to magnesium deficiency. I have started taking magnesium citrate tablets and since the first one I've had no problems. I've even managed to up my dose to 10mg with no issues. It could be coincidental but if anyone one else experiences this it may be worth a try .

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •